# SDR QMLA2012022812022

- Difficulty date: February 28, 2012
- Submitted: March 2, 2012
- Operation: Air carrier
- Aircraft: N62UP
- Make and model: Urocop EC 135 P2
- Aircraft serial: 0475
- Aircraft time: 2,984 hours, 12,863 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Unknown
- Condition: Unknown
- Stage of operation: AA
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

THE PILOT REPORTED SHORTLY AFTER TAKEOFF, HEARD A LOUD "THUMP" COMING FROM THE FLOOR IN THE VICINITY OF THE PILOTS STATION.  THE WERE NO FLUCTUATIONS ON ANY OF THE GAUGES AND NO ABNORMAL FEELING IN THE CONTROLS.  ABORTED THE MISSION AND RETURNED TO THE BASE.    THE CAUSE OF THIS THUMP IS STILL IN INVESTIGATION.  THE ACFT REMAINS OUT OF SERVICE AT THIS TIME.
